MathSciNet Relay Station
MathSciNet bibliographic data
MR1792096 92C60 (34C60)
Ngwa, G. A.; Shu, W. S. A mathematical model for endemic malaria with variable human and mosquito populations. Math. Comput. Modelling 32 (2000), no. 7-8, 747–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement